# SDR FDEA202209162555

- Difficulty date: September 16, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24260
- Aircraft time: 69,741 hours, 26,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND CRAKES CORROSION ,DAMGE IN HOLES #2,#4,#5,#7,#10,#12 AT UPPER SKIN R/H WING   STRUT ATTACH AREA ACCOMPLISHED IAW FEDEX E.A # F-5730-T0370683 P1
